Jump to content

Lisaromy

Recommended Posts

Hi there

 

I am on 112mg Venlor, from 225mg. I’ve been tapering slowly. I’m also doing brain training which supposedly helps. Has anyone experienced a very heavy head, like a truck has hit you. Also, dissociation from your body. Like you living behind a wall. Could this be permanent damage?

Edited by Gridley

Hi there

 

i was on 225mg . Over about a year now I have been weaning. In Feb I started brain training. That helps bring all the natural components tog so if I feel bad I need to wean because it means I have too much serotonin. I weaned 20 April from 150mg to 131.25, then 1 June to 112.50mg. I was feeling shocking before I weaned. 
 

For 6 years I have been poisoned by this Venlor, the same heavy foggy head every few weeks and months. That’s why I’m desperate to come off. The heaviness just seems to sit now and not budge! 

Link to comment
  • Moderator Emeritus

Welcome to SA, Lisaromy.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.  Please include the date you started your taper and the rate at which you're tapering and how long you've been at 112mg.

 

Account Settings – Create or Edit a signature.

 

How fast are you tapering?  We recommend tapering by no more than 10% of your current dose every four weeks.

 

Why taper by 10% of my dosage?

 

This link is specifically about tapering venlafaxine, including how to get the non-standard doses you'll need for a 10% taper.

 

Tips for tapering off venlafaxine (Effexor)

 

The symptom you describe, disassociation from your body, is a common symptom of antidepressant withdrawal.  The damage is not permanent.  You will heal, but it will take some time.

Derealization or Depersonalization (DR and DP) - Symptoms ...

The fact you're experiencing this is an indication that you're tapering too fast.  Once you've completed your drug signature, we'll be better able to advise you.  For now, I would hold at your current dose until we better understand your situation based on the information we've requested.

 

So that you have a better idea of what you're experiencing, here is some information on withdrawal and the healing process.

 

 

 

When we take psychiatric medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

These explain the healing process really well.

 

 

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Add in one at a time and at a low dose in case you do experience problems. Get supplements that are single ingredient (not mixed with other types of supplements).

 

This is your Introduction topic, where you can complete your drug signature, ask questions and connect with other members.  We're glad you found your way here.
 
Edited by ChessieCat
removed white space at bottom of post

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper of 18.75mg Valium 

End 2021  year 1 of Valium taper at 6mg

End 2022 year 2 of Valium taper at 2.75mg 

End 2023 year 3 of Valium taper at 1mg

Jan. 24, 2024: Hold at 1mg and shift to Imipramine taper.

Taper is 95% complete.

 

Imipramine 75 mg daily since 1986.  Jan.-Sept. 2016 tapered to 14.4mg  

March 22, 2022: Begin 10%/4 week taper

Aug. 5, 2022: hold at 9.5mg and shift to Valium taper

Jan. 24, 2024: Resume Imipramine taper.  Current dose as of May 2: 6.1mg

Taper is 92% complete.  

  

Supplements: multiple, quercetin, omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg, iron, serrapeptase, nattokinase


I am not a medical professional and this is not medical advice but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment
  • Gridley changed the title to Lisaromy: Venlafaxine withdrawal
  • 8 months later...

Hi. I have been on Venlor 8 years. Struggled to go on them. Struggled on them & now struggling to wean. Very hectic brain fog, memory problems and feel disconnected from the world. Will my brain go back to normal? I’m now on 75mg. Help!

Hi there

 

i was on 225mg . Over about a year now I have been weaning. In Feb I started brain training. That helps bring all the natural components tog so if I feel bad I need to wean because it means I have too much serotonin. I weaned 20 April from 150mg to 131.25, then 1 June to 112.50mg. I was feeling shocking before I weaned. 
 

For 6 years I have been poisoned by this Venlor, the same heavy foggy head every few weeks and months. That’s why I’m desperate to come off. The heaviness just seems to sit now and not budge! 

Link to comment
  • Moderator Emeritus

@Lisaromy

 

Please post listing the dates and the doses of your reductions since January LAST year, that is the beginning of 2021.  We need to know how fast you have been tapering.  Thank you.

 

Example:

 

Venlor:

dose - date you started that dose

dose - date you started that dose

dose - date you started that dose

 

Q:  Have you missed taking any doses?

 

Q:  How is your sleep?

 

Once we have more details we will be better able to assist you.  Thank you.

 

Edited by ChessieCat

* NO LONGER ACTIVE on SA *

MISSION ACCOMPLISHED:  (6 year taper)      0mg Pristiq  on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Moderator Emeritus
On 6/6/2021 at 10:32 AM, Lisaromy said:

I’m also doing brain training which supposedly helps.

 

What type of brain training are you doing? 

 

Are you taking any other drugs, including over the counter, or any supplements? If so, please list them. 

 

After you answer ChessieCat's question in the above post, we'll be able to help you with your taper. 

 

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy